Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("REACHABILITY")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2090

  • Page / 84

Export

Selection :

  • and

PERTURBATIONS OF OPEN SETS OF ATTAINABILITY.GRONSKI JM.1976; MATH. SYST. THEORY; U.S.A.; DA. 1976-1977; VOL. 10; NO 3; PP. 285-287; BIBL. 2 REF.Article

BRUNOVSKY EQUIVALENCE OF SYSTEM MATRICES: THE REACHABLE CASE = EQUIVALENCE DE BRUNOVSKY DES MATRICES DE SYSTEMES: LE CAS ACCESSIBLEPRATZEL WOLTERS D.1981; IEEE TRANS. AUTOMAT. CONTROL.; ISSN 0018-9286; USA; DA. 1981; VOL. 26; NO 2; PP. 429-434; BIBL. 17 REF.Article

SELF-ACCESSIBILITY OF A SET WITH RESPECT TO A MULTIVALUED FIELDBACCIOTTI A; STEFANI G.1980; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1980; VOL. 22; NO 2; PP. 535-552; BIBL. 15 REF.Article

ON THE REACHABLE SETS IN LINEAR SYSTEMSPACHTER M; JACOBSON DH.1979; APPL. MATH. OPTIMIZ.; DEU; DA. 1979; VOL. 5; NO 1; PP. 83-86; BIBL. 4 REF.Article

A DUALITY THEORY FOR LINEAR SYSTEMS OVER RINGSNAUDE G; NOLTE C.1979; N.R.I.M.S. TECH. REP., TWISK; ZAF; DA. 1979; NO 107; PP. 1-7; BIBL. 6 REF.Serial Issue

SOME REMARKS ON REACHABILITY OF INFINITE-DIMENSIONAL LINEAR SYSTEMSYAMAMOTO Y.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 74; NO 2; PP. 568-577; BIBL. 10 REF.Article

CONSTRUCTION NUMERIQUE DES ELLIPSOIDES APPROCHANT LES DOMAINES D'ATTEIGNABILITEKLEPFISH BR.1983; IZVESTIJA AKEDEMII NAUK SSSR. TEHNICESKAJA KIBERNETIKA; ISSN 0002-3388; SUN; DA. 1983; NO 4; PP. 216-219; BIBL. 4 REF.Article

REACHABILITY HOMOMORPHISMS ON NETSEBERT J; PERL J.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 100; PP. 326-334; ABS. GER; BIBL. 4 REF.Conference Paper

Infinity of intermediate states is decidable for Petri netsWIMMEL, Harro.Lecture notes in computer science. 2004, pp 426-434, issn 0302-9743, isbn 3-540-22236-7, 9 p.Conference Paper

CONTRIBUTO ALLO STUDIO DELLA CONTROLLABILITA E DELLA RAGGIUNGIBITA NEI SISTEMI DINAMICI POLINOMIALI = CONTRIBUTION A L'ETUDE DE LA GOUVERNABILITE ET DE L'ATTEIGNABILITE DANS UN SYSTEME DYNAMIQUE POLYNOMIALFORNASINI E; LEPSCHY A.1978; ATTI MEM. ACCAD. PATAV. SCI. LETT. ARTI, 2; ISSN 500186; ITA; DA. 1978-1979; VOL. 91; PART. 2; PP. 65-76; ABS. ENG; BIBL. 2 REF.Article

THE ASSOCIATED DISTURBANCE-FREE SYSTEM: A MEANS FOR INVESTIGATING THE CONTROLLABILITY OF A DISTURBED SYSTEMBARMISH BR; SCHMITTENDORF WE.1982; JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS; ISSN 0022-3239; USA; DA. 1982; VOL. 38; NO 4; PP. 525-540; BIBL. 18 REF.Article

APPROXIMATIONS TANGENTIELLES DES ENSEMBLES D'ACCESSIBILITE DES SYSTEMES COMMANDES ANALYTIQUES LINEAIRESKUTEPOV SA.1981; KIBERN. VYCISL. TEHNIKA (KIEV); ISSN 0454-9910; UKR; DA. 1981; NO 51; PP. 22-29; BIBL. 7 REF.Article

SINGULARITES DE LA FRONTIERE D'ACCESSIBILITE DANS LES SYSTEMES COMMANDES BIDIMENSIONNELSDAVYDOV AA.1982; USPEHI MAT. NAUK; ISSN 0042-1316; SUN; DA. 1982; VOL. 37; NO 3; PP. 183-184; BIBL. 4 REF.Article

AN ALGORITHM TO IDENTIFY SLICES, WITH APPLICATIONS TO VECTOR REPLACEMENT SYSTEMSGRABOWSKI J.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 117; PP. 425-432; BIBL. 13 REF.Conference Paper

TARGET SET REACHABILITY CRITERIA FOR DYNAMICAL SYSTEMS DESCRIBED BY INACCURATE MODELSBARMISH BR.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 26; NO 3; PP. 379-394; BIBL. 23 REF.Article

BRAIN: Backward reachability analysis with integersRYBINA, Tatiana; VORONKOV, Andrei.Lecture notes in computer science. 2002, pp 489-494, issn 0302-9743, isbn 3-540-44144-1, 6 p.Conference Paper

A new perspective on criteria and algorithms for reachability of discrete-time switched linear systemsZHIJIAN JI; HAI LIN; TONG HENG LEE et al.Automatica (Oxford). 2009, Vol 45, Num 6, pp 1584-1587, issn 0005-1098, 4 p.Article

The number of reachable pairs in a digraphRAO, A. R.Discrete mathematics. 2006, Vol 306, Num 14, pp 1595-1600, issn 0012-365X, 6 p.Conference Paper

Reachable set of open quantum dynamics for a single spin in Markovian environmentHAIDONG YUAN.Automatica (Oxford). 2013, Vol 49, Num 4, pp 955-959, issn 0005-1098, 5 p.Article

Reachability Properties of Continuous-Time Positive SystemsVALCHER, Maria Elena.IEEE transactions on automatic control. 2009, Vol 54, Num 7, pp 1586-1590, issn 0018-9286, 5 p.Article

On the reachable set for third-order linear discrete-time systems with positive controlBENVENUTI, Luca.Systems & control letters. 2011, Vol 60, Num 9, pp 690-698, issn 0167-6911, 9 p.Article

THE COMPLEXITY OF THE FINITE CONTAINMENT PROBLEM FOR PETRI NETSMAYR EW; MEYER AR.1981; J. ASSOC. COMPUT. MACH.; ISSN 0004-5411; USA; DA. 1981; VOL. 28; NO 3; PP. 561-576; BIBL. 20 REF.Article

SUR LES ENSEMBLES D'ACCESSIBILITE POUR LES SYSTEMES LINEAIRES COMMANDES DANS UN ESPACE DE BANACH. ISAMBORSKIJ SN.1981; KIBERNETIKA; UKR; DA. 1981; NO 1; PP. 140-142; BIBL. 4 REF.Article

SUR LES DOMAINES DE GOUVERNABILITE DE L'EQUATION DE VAN-DER-POLBAJTMAN MM.1980; DIFFER. URAVNEN.; BYS; DA. 1980; VOL. 16; NO 5; PP. 931-933; BIBL. 3 REF.Article

A CHARACTERIZATION OF THE REACHABLE SET FOR NONLINEAR CONTROL SYSTEMSVINTER R.1980; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1980; VOL. 18; NO 6; PP. 599-610; BIBL. 17 REF.Article

  • Page / 84